# SDR FDEA202504160594

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A537B1975209
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR33-FR34 -Y1959 SEAT TRACK BROKEN. REPAIRED THE MAIN DECK BROKEN SEAT TRACK AT -Y1959 BETWEEN FR33 AND FR34 PER A300-  600F SRM53-10-16-201 FIG.201. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-  100
